# SDR ASOA20141117131

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 39,226 hours, 29,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE FWD RT SIDE EMERGENCY EXIT SIGN WAS DISCOVERED INOPERATIVE.  MX R & R THE EMERGENCY LIGHT SYSTEM BATTERY CHARGER WITH OPS, GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
